Asymptotic stability of stationary discrete shocks of Lax-Friedrichs scheme for non-convex conservation laws
- 31 Downloads
The nonlinear stability of stationary discrete shocks for the Lax-Friedrichs scheme approximating non-convex scalar conservation laws is proved without smallness restrictions on the initial perturbations provided that the summation of initial perturbation is zero. The long time behavior of the Lax-Friedrichs is also investigated for a rather broad class of initial data. The selection of the discrete weight function plays a crucial role. The detailed study of discrete error equations is a major technical involvement.
Key wordsstability discrete shocks Lax-Friedrichs scheme
- A. Szepessy, Nonlinear stability of shock waves of a finite element method for systems of conservation laws. Preprint (1991).Google Scholar
- S.E. Buckley and M.C. Leverett, Mechanism of fluid displacement in sands. A.I.M.E.,146 (1942), 107–116.Google Scholar